Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A div-curl decomposition for the local Hardy space


Authors: Der-Chen Chang, Galia Dafni and Hong Yue
Journal: Proc. Amer. Math. Soc. 137 (2009), 3369-3377
MSC (2000): Primary 42B30; Secondary 35B65, 35F05, 46E35
Published electronically: May 21, 2009
MathSciNet review: 2515406
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A decomposition theorem for the local Hardy space of Goldberg, in terms of nonhomogeneous div-curl quantities, is proved via a dual result for the space bmo.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B30, 35B65, 35F05, 46E35

Retrieve articles in all journals with MSC (2000): 42B30, 35B65, 35F05, 46E35


Additional Information

Der-Chen Chang
Affiliation: Department of Mathematics, Georgetown University, Washington, DC 20057
Email: chang@georgetown.edu

Galia Dafni
Affiliation: Department of Mathematics and Statistics, Concordia University, Montreal, Quebec, H3G 1M8, Canada
Email: gdafni@mathstat.concordia.ca

Hong Yue
Affiliation: Department of Mathematics and Informatics, Trine University, Angola, Indiana 46703
Email: yueh@trine.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-09-09970-5
PII: S 0002-9939(09)09970-5
Received by editor(s): January 21, 2009
Published electronically: May 21, 2009
Additional Notes: The first author was partially supported by a Hong Kong RGC competitive earmarked research grant #600607 and a competitive research grant at Georgetown University.
The second author was partially supported by the Natural Sciences and Engineering Research Council, Canada
The third author was partially supported by the Natural Sciences and Engineering Research Council, Canada, and the Centre de Recherches Mathématiques, Montreal
Communicated by: Mei-Chi Shaw
Article copyright: © Copyright 2009 Der-Chen Chang, Galia Dafni, and Hong Yue